# SDR USAA2009112293183

- Difficulty date: November 21, 2009
- Submitted: November 22, 2009
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 32,320 hours, 12,919 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2609
- Condition: Low Pressure
- Location: R2 Door
- Part time: 32,320 hours, 12,919 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9245 - PHX - EMERGENCY EQUIPMENT - R2 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED R2 DOOR ASSIST BOTTLE PER AMM 52-10-00.
